# SDR DALA1030715523

- Difficulty date: October 29, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND BRACKET / DOUBLER ASSEMBLY BROKEN OFF ON DOOR 4R LOWER SLIDE SUPPORT SHELF.  REPAIRED PER SRM 51-40-02 PAGE 10.
